Open Access
Translator Disclaimer
2016 Resolutions and stability of $C$-Gorenstein flat modules
Guoqiang Zhao, Xiaoguang Yan
Rocky Mountain J. Math. 46(5): 1739-1753 (2016). DOI: 10.1216/RMJ-2016-46-5-1739

Abstract

In this paper, we first investigate the relationship between $\mathcal{W} $-(co)resolutions and $\mathcal{X} $-(co)resolutions for two full subcategories $\mathcal{W} $ and $\mathcal{X} $ of an abelian category with $\mathcal{W} \subseteq \mathcal{X} $. Then some applications are given. In particular, we obtain the stability of the category of $C$-Gorenstein flat modules under the procedure used to define these entities, which is different from that established by Sather-Wagstaff, Sharif and White.

Citation

Download Citation

Guoqiang Zhao. Xiaoguang Yan. "Resolutions and stability of $C$-Gorenstein flat modules." Rocky Mountain J. Math. 46 (5) 1739 - 1753, 2016. https://doi.org/10.1216/RMJ-2016-46-5-1739

Information

Published: 2016
First available in Project Euclid: 7 December 2016

zbMATH: 06663633
MathSciNet: MR3580809
Digital Object Identifier: 10.1216/RMJ-2016-46-5-1739

Subjects:
Primary: 16E05, 16E30, 18G10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.46 • No. 5 • 2016
Back to Top